# SDR SWAA2024022651907

- Difficulty date: February 13, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LINER DOOR ASSIST HANDLE 2EA BOLTS AND 2EA COLLARS DAMAGED<[01] REMOVED AND INSTALLED FED LINER DOOR ASSIST HANDLE 2EA BOLTS AND 2EA COLLARS PER AMM SIP.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
